# SDR FDEA201407312015

- Difficulty date: July 31, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 91,706 hours, 38,033 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Part number: ARB21761
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION AT LT WING TANK XORS 402 STRINGER 36 BUTTERFLY CLIP FOUND CRACK INDICATION APPROXIMATELY 0.3 INCHES IN LENGTH.  REMOVED AND REPLACED IAW SRM 51-31-01 VOLUME II REVISION 101. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 122.
